T Nation

Is Higher E2 Related to High Blood Pressure?

Hello all,
Having an issue with high BP and trying to figure this about. I have been on TRT for about 14 months now. I’m on 80mg of Test cypionate twice per week (160mg total) and 500IU of HCG twice per week (1,000IU total). Blood work shows normal Hemoglobin (15.6g/dL), Hematocrit (47.6%), total Test (1328ng/dL) a day before injection, free T (34.9pg/mL), Estradiol sensitive (48.9pg/mL), and SHBG (37.3nmol/L). I know I’m running a bit higher than normal, but I feel great at this level. Libido, muscle gains, well being is fantastic. No side effects from the Estradiol (i.e. water retention, gyno) and I don’t take an AI. However, my BP is at 150/90 most times. That concerns me, although, I don’t feel anything wrong like headaches or dizziness, etc. Some time ago, I remember someone talking about the type of oil used in the Esther possibly causing high BP. Is there any truth to that? Can’t find that post anymore. My test cyp is cut with cottonseed oil. I really don’t remember having any issues with high BP. I’m afraid to take an AI and crash my E2. Any recommendations will be greatly appreciated. I don’t to cardio, but I never miss a lifting workout. I’m pretty lean at 13% BF. Eat fairly well with low sugar, plenty of veggies and lean proteins plus fish oils. Supplement with D3, multi, and sodium, potassium and magnesium. Don’t know where the issue could be. I’m afraid my doctor wants to give me BP meds. I don’t want to go that route. Thanks.

TRT raised my BP. Don’t take Lisinopril. Raises SHBG.

If it really is an E2 issue, drop your dose a little bit.

If I was you what ever you do just make sure you monitor your BP very closely because high BP can lead into other health issues on top of having low T already. So maybe buy a BP machine from the store

My BP was 111/57 earlier today which is strangely low being on 150mg T - I feel cold extremities and lethargic, low appetite and overall strength and energy low. I wonder if my e2 has tanked… how would you even go abouts raising a tanked e2? I guess opposite of your issue

Not all blood pressure meds are evil. There is one body builders have been using for years. Doxazosin. Get 2mg pills and cut them inhalf try one the morning and one in the evening. If you do NO stack just ad this to your mix. It will lower your BP a little, increase vascularity, and help if you have BPH. Every now and then you find a pill with very few bad sides and ton of good.
Give’em a try.

It took me 1.5 years to learn of my cottonseed oil allergy, that cough (autoimmune system response) disappeared almost right away. My doctor tells me more people are allergic to cottonseed oil than any other.

It’s more probable that your levels are just to high, when estrogen is to high it can interfere with blood pressure. I find aromasin (1/10 of a tablet) quite a bit more gentle than anastrozole, all with no estrogen rebound after stopping it.

1 Like

Did you ever get a local reaction?

Most of my body itches sometimes at night and I an thinking it’s my e2 moving. Idk.

Not really, no. That’s why I’m not sure what could be it. No other side effects. The high BP could be a side effect I suppose. However, I will change the oil to grapeseed and see. I may have to reduce the dose a bit too. Still not sure about an AI.

i just added cottonseed allergy test to my lab and a general food profile. am curious.